MathSciNet Relay Station
MathSciNet bibliographic data
MR2833366 (2012g:47178) 47H10 (46B20 54H25)
Hussain, N.; Khamsi, M. A.; Latif, A. Banach operator pairs and common fixed points in hyperconvex metric spaces. Nonlinear Anal. 74 (2011), no. 17, 5956–5961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement